The radiant distribution of AMOR radar meteors
Article first published online: 8 APR 2005
Monthly Notices of the Royal Astronomical Society
Volume 359, Issue 2, pages 551–560, May 2005
How to Cite
Galligan, D. P. and Baggaley, W. J. (2005), The radiant distribution of AMOR radar meteors. Monthly Notices of the Royal Astronomical Society, 359: 551–560. doi: 10.1111/j.1365-2966.2005.08918.x
- Issue published online: 8 APR 2005
- Article first published online: 8 APR 2005
- Accepted 2005 February 11. Received 2005 January 27; in original form 2004 August 5
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!